Journal article icon

Journal article

Self−Avoiding Random Dynamics on Integer Complex Systems

Actions


Access Document


Publisher copy:
10.1145/2414416.2414790

Authors


Firas Hamze More by this author
Nando de Freitas More by this author
Journal:
ACM Transactions on Modelling and Computer Simulation
Volume:
23
Issue:
1
Pages:
9-1
Publication date:
2013
DOI:
URN:
uuid:7beb9748-0167-447d-b59b-972e66c9acf1
Local pid:
cs:7209

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP